Additional Metadata
Keywords A.E. Western’s formula, binary quadratic forms, Quartic and octic residuacity criteria
Persistent URL dx.doi.org/10.1155/S0161171282000532
Journal International Journal of Mathematics and Mathematical Sciences
Citation
Hudson, R.H. (Richard H.), & Williams, K.S. (1982). A New Formulation of the Law of Octic Reciprocity for Primes = ±3 (Mod 8) and Its Consequences. International Journal of Mathematics and Mathematical Sciences, 5(3), 565–584. doi:10.1155/S0161171282000532